# SDR FDEA202104210964

- Difficulty date: April 21, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 90,010 hours, 22,782 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Flange
- Condition: Corroded
- Location: Engine Liner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HAS SIGNS OF CORROSION ON FAN CASE FWD FLANGE FROM APPROXIMATELY 4   TO 8 O'CLOCK POS. REFERENCE NONROUTINE N00018 WORK ORDER 79912 ITEM  FOUND DURING B-CHECK. CORROSION IS MORE THAN 10 INCHES IN CUMULATIVE CIRCUMFERENCE.  CIRCUMFERENCE.     REF N18 WORK ORDER 79912 ITEM 1 JPF.  REMOVED CORROSION IN REF TO AMM 72-32-00-6-1 REF  N18 WORK ORDER 79912 ITEM 2 JPF. AREA TREATED WITH  PRIMER IN REF TO SRM 51-23-01-0G REF N18 WORK ORDER  79912 ITEM 3 JPF. INNER LINER WAS INSPECTED NO  CORROSION FOUND IN REF TO AMM 72-32-00-6-1
